# SDR UPS08M51475

- Difficulty date: November 19, 2007
- Submitted: January 21, 2008
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 45,846 hours, 5,703 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT HORZ STAB NR 23 BARREL NUT HOLE FOUND CORROSION.  CORR AT B NUT REMOVED.  BORE BOTTOM SURFACE CLEANED & BORE REAM TO 1.067" DIA, REMN BLEND OUT 0.048" DEEP, EXCEEDED LIMITS.  10X MAG-DETAIL VISUA L INSP C/O & FOUND NO CORR EVIDENT.  B NUT BORE, BLEND OUT VOIDS & BOTTOM PERIPHERY RADIUS, SMOOTHEN & PROTECTED.  REPAIR SLEEVE BUSHING FAB & INSTALLED.  REPAIR C/O IS ACCEPTABLE PER EN1726-07.
